Have mirena, having pregnancy symptoms tender breasts, bloating, unusual discharge. Are these changes with mirena normal?
I have a mirena since 2010 and had no true side effects for the first 2 years. Now I regularly have pregnancy like symptoms throughout the month including: swollen, tender breasts, large prominent veins in breasts, bloating , no libido and unusual discharge during one week if month. Are these changes with mirena normal? I am considering having removed and going back to OC.
Hi there. Thanks for this question. Yes, absolutely do have that Mirena removed now and give yourself a much need break. I would not be in any rush either to start the OC. If you can, find another way. Good luck.
Answered: Tue, 6 Aug 2013
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]